# SDR 9616489961

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Fs 105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND FOUR CRACKS IN THE NOSE LANDING GEAR HORIZONTAL PRESSURE PANEL AT THE LEFT AND RIGHT SIDES AT THE INBOARD AND OUTBOARD VERTICAL STIFFENERS FS 105.  REPAIRED PANEL (P/N 9910073-313) PER EA 99-109075.
